# SDR ASMF200606010

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737-73A
- Aircraft serial: 300038
- Aircraft time: 4,728 hours, 2,882 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Condition: Failed
- Location: Tat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, TAT INDICATION VARIATIONS WERE SHOWED. FIM 34-21 PROCEDURE TASK 813 WAS PERFORMED, BUT FAIL CONTINUED. FAILURE WAS DEFERRED IAW MEL 34-5, CATEGORY (C). ONCE WE HAVE MORE INFORMATION WE WILL SEND YOU.
